# SDR HYI2005F00000

- Difficulty date: August 23, 2004
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Engine: Cont TSIO520VB
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: W31K2M1G75
- Condition: Failed
- Location: Lt Cb Panel
- Component: Anti Coll Light, Grimes
- Component part number: 31317211
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, CREW REPORTED SMELL OF SMOKE, TO REDUCE LOAD ALL LIGHTS WERE TURNED OFF, SMELL DISSIPATED.  MECHANIC FOUND ANTI COLLISION WIRING DAMAGED NEAR C/B PANEL AND CIRCUIT BREAKER FAILED.  REPAIRED WIRING, REPLACED BREAKER AND RETURNED AIRCRAFT TO SERVICE.  (NE01200406991) (K)
